# SDR 97ZZZX4522

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 501304411
- Condition: Rivets Loose
- Location: Nlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELWELL SUBSTRUCTURE - CRACKS, LOOSE AND SHEARED RIVETS WERE FOUND ON BOTH SIDES OF NOSE GEAR WHEELWELL SUBSTRUCTURE.  BULKHEAD, P/N 5013020-14, HAD CRACKED BUTT END, RIVETS SHEARED WHERE T-ANGLES, P/N 5213028-6 AND P/N 5013022-5 ARE RIVETED GUSSETS, P/N 521328-4 AND P/N 5013022-801. LOOSE AND WORKING RIVETS WERE FOUND IN LOWER END OF STIFFENERS, P/N 5013044, -3, AND -11.  DOUBLERS, P/N 521-3045-3 LT, AND -2 RT, WERE FOUND CRACKED AT UPPER AFT CORNER RADIUS RELIEF CUT-OUTS.
